RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2014, Volume 16, Number 4, Pages 49–53 (Mi vmj521)  

Homogeneous polynomials, root mean power, and geometric means in vector lattices

Z. A. Kusraeva

South Mathematical Institute of VSC RAS, Vladikavkaz, Russia

Abstract: It is proved that for a homogeneous orthogonally additive polynomial $P$ of degree $s\in\mathbb N$ from a uniformly complete vector lattice $E$ to some convex bornological space the equations $P(\mathfrak S_s(x_1,\ldots,x_N))= P(x_1)+\ldots+P(x_N)$ and $P(\mathfrak G(x_1,\ldots,x_s))=\check P(x_1,\ldots,x_s)$ hold for all positive $x_1,\ldots,x_s\in E$, where $\check P$ is an $s$-linear operator generating $P$, while $\mathfrak S_s(x_1,\ldots,x_N)$ and $\mathfrak G(x_1,\ldots,x_s)$ stand respectively for root mean power and geometric mean in the sense of homogeneous functional calculus.

Key words: vector lattice, homogeneous polynomial, linearization of a polynomial, root mean power, geometric mean.

Full text: PDF file (201 kB)
References: PDF file   HTML file
UDC: 517.98
Received: 06.03.2014

Citation: Z. A. Kusraeva, “Homogeneous polynomials, root mean power, and geometric means in vector lattices”, Vladikavkaz. Mat. Zh., 16:4 (2014), 49–53

Citation in format AMSBIB
\Bibitem{Kus14}
\by Z.~A.~Kusraeva
\paper Homogeneous polynomials, root mean power, and geometric means in vector lattices
\jour Vladikavkaz. Mat. Zh.
\yr 2014
\vol 16
\issue 4
\pages 49--53
\mathnet{http://mi.mathnet.ru/vmj521}


Linking options:
  • http://mi.mathnet.ru/eng/vmj521
  • http://mi.mathnet.ru/eng/vmj/v16/i4/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:109
    Full text:53
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020